# SDR ARWA20080302

- Difficulty date: March 2, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N526MD
- Make and model: Doug DC-10-30
- Aircraft serial: 46998
- Aircraft time: 76,076 hours, 18,318 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 4005123901
- Part serial: 79101112
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER'S ALTIMETER INTERMITTENTLY STICKS IN FLIGHT; OCCASIONALLY HAS OFF FLAG IN VIEW.  REMOVED AND REPLACED FIRST OFFICER'S ALTIMETER IN ACCORDANCE WITH M/M 34-12-01; PERFORMED OPERATIONAL CHECK IN ACCORDANCE WITH M/M 34-12-00 AND 34-16-00 FOUND NORMAL.
